Differential and Integral Equations

Flat blow-up in one-dimensional semilinear heat equations

M. A. Herrero and J. J. L. Velázquez

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 5 (1992), 973-997.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370870936

Mathematical Reviews number (MathSciNet)
MR1171974

Zentralblatt MATH identifier
0767.35036

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35B40: Asymptotic behavior of solutions

Citation

Herrero, M. A.; Velázquez, J. J. L. Flat blow-up in one-dimensional semilinear heat equations. Differential Integral Equations 5 (1992), no. 5, 973--997. https://projecteuclid.org/euclid.die/1370870936


Export citation